# SDR VNAA9812004

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Damaged
- Location: Nr 1 Pitot Heat
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A NR 1 PITOT HEAT FAIL WARNING MESSAGE ILLUMINATED, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT WAS COMPLETED WITHOUT ANY PROBLEMS. PIT MAINTENANCE INSPECTED AND REPLACED THE NR 1 PITOT TUBE ELECTRICAL CONNECTOR, IN ACCORDANCE WITH DORNIER WIRING MANUAL 20-15-02.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
